Advertisement

Archiv der Mathematik

, Volume 71, Issue 3, pp 233–239 | Cite as

Quasiconformal modifications and Bank-Laine functions

  • J.K. Langley

Abstract.

We construct, using quasiconformal modifications, new examples of equations w" + A (z) w = 0, with A entire of finite order, having two linearly independent solutions each with few zeros. In addition, we prove a uniqueness result concerning zero-sequences.

Keywords

Uniqueness Result Independent Solution Finite Order 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 1998

Authors and Affiliations

  • J.K. Langley
    • 1
  1. 1.Department of Mathematics, University of Nottingham, NG7 2RD, United KingdomGB

Personalised recommendations